# SDR REXA2017031600407

- Difficulty date: March 16, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N309PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15309
- Aircraft time: 7,537 hours, 5,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT, AFT OVERWING EMERGENCY LIGHT INOPERATIVE.  REMOVED & REPLACED THE LIGHT IAW AMM 33-51-15, OPS TESTED GOOD IAW AMM 33-51-15-710-801.
